|Title:||Penicillamine Induced Lupus-Like Syndrome: A Case Report||Authors:||NI, YEN-HSUAN
|Issue Date:||2000||Start page/Pages:||-||Source:||JOURNAL OF MICROBIOLOGY, IMMUNOLOGY AND INFECTION v.33 n.3 pp.202-4||Abstract:||
Several drugs have been suggested to cause lupus-like syndrome. However, penicillamine-induced lupus-like syndrome has only rarely been reported in patients with Wilson's disease. We describe a 6- year-old Taiwanese girl, with a diagnosis of Wilson's disease in November, 1997, who developed lupus-like syndrome 17 months after penicillamine treatment. After treatment with prednisolone and decrease in the dose of penicillamine, her symptoms subsided gradually. This is the first such case reported in a Taiwanese patient . Because the symptoms of drug-induced lupus (DIL) are nonspecific, subjective and variable, the diagnosis of DIL requires awareness of DIL-inducing potential of chronic medication.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.